# SDR ABXA060088

- Difficulty date: February 19, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 57,310 hours, 58,221 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557109
- Condition: Corroded
- Location: Left Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION OF LEFT MAIN LANDING GEAR OUTBOARD DOOR, FOUND DOOR CORRODED AND SEPARATED FROM HONEYCOMB AT FITTING STRUCTURE. REPLACED DOOR IAW DC9 MM 32-10-00.
